Timan, Aleksandr Filippovich

Statistics Math-Net.Ru
Total publications: 35
Scientific articles: 33

Number of views:
This page:546
Abstract pages:3794
Full texts:1927
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. A. Timan, “On the distribution of the values of some sequences of algebraic polynomials”, Trudy Mat. Inst. Steklov., 180 (1987),  216–217  mathnet  zmath; Proc. Steklov Inst. Math., 180 (1989), 255–256
2. A. F. Timan, “Distribution of values of certain sequences of algebraic polynomials”, Dokl. Akad. Nauk SSSR, 286:5 (1986),  1068–1070  mathnet  mathscinet  zmath
3. A. F. Timan, I. A. Vestfrid, “Any separable ultrametric space can be isometrically imbedded in $l_2$”, Funktsional. Anal. i Prilozhen., 17:1 (1983),  85–86  mathnet  mathscinet  zmath; Funct. Anal. Appl., 17:1 (1983), 70–71  isi
4. I. A. Vestfrid, A. Timan, “On a universal property of Hilbert spaces”, Dokl. Akad. Nauk SSSR, 246:3 (1979),  528–530  mathnet  mathscinet  zmath
5. A. F. Timan, V. N. Trofimov, “Exact constants in some converse theorems for approximations by trigonometric polynomials”, Mat. Zametki, 20:5 (1976),  787–792  mathnet  mathscinet  zmath; Math. Notes, 20:5 (1976), 999–1002
6. A. F. Timan, “The isometric mapping of certain ultrametric spaces into the $L_p$ spaces”, Trudy Mat. Inst. Steklov., 134 (1975),  314–326  mathnet  mathscinet  zmath; Proc. Steklov Inst. Math., 134 (1977), 357–370
7. A. F. Timan, “Realization of some ultrametric spaces and the inverse problem for $\varepsilon$-entropy in $h_p$-spaces”, Dokl. Akad. Nauk SSSR, 218:3 (1974),  525–527  mathnet  mathscinet  zmath
8. A. F. Timan, “The $\varepsilon$-entropy of Arzelà compacta”, Funktsional. Anal. i Prilozhen., 5:3 (1971),  104–105  mathnet  mathscinet  zmath; Funct. Anal. Appl., 5:3 (1971), 259–261
9. A. F. Timan, “Best uniform approximation of continuous functions by entire functions of finite degree on the whole real axis”, Dokl. Akad. Nauk SSSR, 177:4 (1967),  790–792  mathnet  mathscinet  zmath
10. A. F. Timan, “On the $\varepsilon$-entropy of Arzela compacta of functions defined on closed sets of positive Lebesgue measure”, Dokl. Akad. Nauk SSSR, 177:2 (1967),  285–287  mathnet  mathscinet  zmath
11. A. F. Timan, V. N. Trofimov, “Difference inequalities for functions harmonic in a disc”, Dokl. Akad. Nauk SSSR, 173:4 (1967),  777–780  mathnet  mathscinet  zmath
12. A. F. Timan, “Deformation of metric spaces and some related problems of the theory of functions”, Uspekhi Mat. Nauk, 20:2(122) (1965),  53–87  mathnet  mathscinet  zmath; Russian Math. Surveys, 20:2 (1965), 49–83
13. A. F. Timan, “A problem in approximation theory related to the superposition of functions”, Dokl. Akad. Nauk SSSR, 154:2 (1964),  274–275  mathnet  mathscinet  zmath
14. A. F. Timan, “A non-linear functional equation in the class of functions which are convex on a semi-axis”, Izv. Akad. Nauk SSSR Ser. Mat., 28:3 (1964),  515–526  mathnet  mathscinet  zmath
15. A. F. Timan, “The order of growth of $\varepsilon$-entropy of spaces of real continuous functionals defined on a connected compactum”, Uspekhi Mat. Nauk, 19:1(115) (1964),  173–177  mathnet  mathscinet  zmath
16. A. F. Timan, “A constructive characterization of certain classes of continuous functions prescribed on a separable metric space”, Dokl. Akad. Nauk SSSR, 150:2 (1963),  266–267  mathnet  mathscinet  zmath
17. A. F. Timan, “On the metrization theorem of P. S. Urysohn”, Dokl. Akad. Nauk SSSR, 150:1 (1963),  52–53  mathnet  mathscinet  zmath
18. A. Timan, “A constructive duality principle in the class of continuous functions convex and decreasing monotonely to zero on a semi-axis”, Dokl. Akad. Nauk SSSR, 149:5 (1963),  1041–1042  mathnet  mathscinet  zmath
19. A. F. Timan, “A geometric problem in the theory of approximations”, Dokl. Akad. Nauk SSSR, 140:2 (1961),  307–310  mathnet  mathscinet  zmath
20. V. F. Vlasov, A. F. Timan, “A certain relations for integrals of moduli of trigonometric polynomials”, Dokl. Akad. Nauk SSSR, 138:6 (1961),  1263–1265  mathnet  mathscinet  zmath
21. A. F. Timan, “On the question of simultaneous approximation of functions and their derivatives on the whole real axis”, Izv. Akad. Nauk SSSR Ser. Mat., 24:3 (1960),  421–430  mathnet  mathscinet  zmath
22. I. M. Ganzburg, A. F. Timan, “Riemann sums for integrals of moduli of certain trigonometric polynomials”, Uspekhi Mat. Nauk, 14:3(87) (1959),  123–128  mathnet  mathscinet  zmath
23. I. M. Ganzburg, A. F. Timan, “Linear processes of approximation by algebraic polynomials to functions satisfying a Lipschitz condition”, Izv. Akad. Nauk SSSR Ser. Mat., 22:6 (1958),  771–810  mathnet  mathscinet  zmath
24. A. F. Timan, “On best approximations of differentiable functions by algebraic polynomials on a finite interval of the real axis”, Izv. Akad. Nauk SSSR Ser. Mat., 22:3 (1958),  355–360  mathnet  mathscinet  zmath
25. A. F. Timan, “Converse theorems in the constructive theory of functions given on a finite segment of the real axis”, Dokl. Akad. Nauk SSSR, 116:5 (1957),  762–765  mathnet  mathscinet  zmath
26. A. F. Timan, M. F. Timan, “On the relation between the smoothness moduli of functions given all along the axis of reals”, Dokl. Akad. Nauk SSSR, 113:5 (1957),  995–997  mathnet  mathscinet  zmath
27. I. E. Gopengauz, A. F. Timan, “On the modulus of continuity of periodic functions with a given modulus of smoothness”, Uspekhi Mat. Nauk, 12:3(75) (1957),  291–294  mathnet  mathscinet  zmath
28. A. F. Timan, “Note on a theorem of S. M. Nikol'skii”, Uspekhi Mat. Nauk, 12:3(75) (1957),  225–227  mathnet  mathscinet  zmath
29. A. F. Timan, “Remarks on trigonometric polynomials and Fourier–Stieltjes series”, Uspekhi Mat. Nauk, 12:2(74) (1957),  175–183  mathnet  mathscinet  zmath
30. A. F. Timan, “Approximation properties of linear methods of summation of Fourier series”, Izv. Akad. Nauk SSSR Ser. Mat., 17:2 (1953),  99–134  mathnet  mathscinet  zmath
31. A. F. Timan, “On quasi-smooth functions”, Izv. Akad. Nauk SSSR Ser. Mat., 15:3 (1951),  243–254  mathnet  mathscinet  zmath
32. A. F. Timan, “On some methods of summation of Fourier series”, Izv. Akad. Nauk SSSR Ser. Mat., 14:1 (1950),  85–94  mathnet  mathscinet  zmath
33. A. Timan, “Sur une méthode d'approximation des fonctions continues au moyen des polynomes trigonométriques”, Izv. Akad. Nauk SSSR Ser. Mat., 11:3 (1947),  263–282  mathnet  mathscinet  zmath

34. A. F. Timan, “Поправки к статье “Реализация некоторых ультраметрических пространств и обратная задача для $\varepsilon$-энтропии в $h_p$-пространствах” (ДАН, т. 218, № 3, 1974 г.)”, Dokl. Akad. Nauk SSSR, 223:3 (1975),  10  mathnet
35. A. F. Timan, “Addendum to the article of A. B. Efimov “Estimation of the modulus of continuity of functions of class $\widetilde H_2^1$””, Izv. Akad. Nauk SSSR Ser. Mat., 21:4 (1957),  595–598  mathnet  mathscinet  zmath

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019